Panadol Extra Advance Tablets - 14 Tablets

Regular price
£2.26
Regular price
£2.89
Sale price
£2.26
Description

Panadol Extra Advance Tablets 

Panadol Extra Advance provides up to 37% more pain relieving power compared to standard paracetamol tablets and is gentle on the stomach.
This section contains an overview of Panadol products and does not include full label information. Always read the label and only use as directed. Contains paracetamol.

What does it relieve?

  • Headache
  • Backache
  • Sore Throat
  • Rheumatic Pain
  • The fever, aches and pains of colds and flu
  • Migraine
  • Toothache
  • Period Pain

Category: Analgesics

Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

USES: 
Headache including migraine, toothache, backache, rheumatic pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.

INGREDIENTS: 
Paracetamol 500mg

Caffeine 65mg

DOSAGE: 
Over 16 years: 2 tablets up to 4 times daily. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours.
12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours.
Under 12 years: not recommended.

Which is better Panadol Extra or advance?
Panadol extra advance tablets have been specially formulated to allow the paracetamol to be absorbed into the bloodstream faster than standard paracetamol tablets or capsules. Panadol extra soluble tablets are also absorbed faster. Panadol extra tablets are available to buy from pharmacies.  

How many Panadol Extra advance can I take?
Adults (including the elderly), and children aged 16 years and over: Two tablets up to four times daily. The dose should not be repeated more frequently than every 4 hours. Do not exceed 8 tablets in 24 hours.

Panadol Extra Advance Tablets Compact are used to relieve that pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, and toothache.


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS